# SDR CA150908003

- Difficulty date: September 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737-86N
- Aircraft time: 43,782 hours
- Engine: Cfmint CFM567B26US
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Engine Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT AFTER TAKEOFF AUTO THROTTLE WENT TO MAX LIMIT, ALL FLIGHT MANAGEMENT COMPUTER PERFORMANCE INDICATION WAS LOST AND NO PERFORMANCE INDICATIONS WERE AVAILABLE.  FLIGHT CREW COMPLETED AN ATB TO DUB WHERE THE ACFT LANDED UNEVENTFULLY.  AT THAT TIME THE ACFT WAS CAT I OPERATED UNDER MEL 34-12 WITH F/O FLIGHT DIRECTOR INOPERATIVE. THE MAINTENANCE PERSONNEL IN DUB COMPLETED THE T/S AND IDENTIFIED TOTAL AIR TEMPERATURE PROBE AT FAULT ON CHANNEL B. TAT PROBE REPLACED, MEL 34-12 CLEARED, ACFT UPGRADED TO CAT II AND RETURNED TO SERVICE WITH NO SIMILAR REPORTED OCCURRENCES.  AN OVERWEIGHT LANDING INSPECTION HAD BEEN CARRIED OUT WITH NO DISCREPANCIES NOTED.
